It is called Tribedoce. It is from Mexico. Its contents are Hidroxocobalamina 10,000, Tiamina 100mg, Piridoxina 50mg, and vehiculo cbp 2ml. Curious what this is used for?
10 Sep 2011
This is what was found on the net:
TRIBEDOCE is a multivitamin that contains:
(Vitamin B1) Thiamin: Part of a coenzyme that breaks down and assimilate carbohydrates. It is essential for nucleic acids, DNA and RNA, the carriers of genes. Promotes appetite and normalize the functions of the nervous system, Vitamin B-1 is also necessary for adrenal gland function, for the nerves, the mind and for the metabolism of food and alcohol.
(Vitamin B6) Pyridoxine: promotes the metabolism of fats and proteins and is involved in the transformation of the amino acid tryptophan niacinaLa vitamin B-6 also helps the heart and nerves. This is vitamin B preferred by women because it helps with digestion during pregnancy and rest at night during menopause.
(Vitamin B12) Cyanocobalamin or hydroxocobalamin, helps to form nucleic acids, contributes to the normal functioning of red blood cells and helps maintain nerve cells in good estado.La vitamin B-12 is also vital for the production of energy, to nerves, and the formation of cells. This vitamin converts carbohydrates and proteins into energy and helps the heart, especially when combined with folic acid and vitamin B-6. Many people receive injections of B-12 regularly to energy
The deficiency in these vitamins can have serious complications such as:
Slowed growth; Impairment of tissue; Depression; Swelling of tissues due to fluid retention; Beri beri
Vitamin B 6 Deficiency:
Irritability; Involuntary muscle contractions; Skin problems around the eyes; Kidney stones; Anemia
Vitamin B 12 Deficiency:
Involuntary shaking; Loss of weight and appetite; Burning tongue; Fatigue; Nervous system disorders; Pernicious anemia
On the other hand, the excess of these vitamins usually does not hurt, as the body gets rid of them.
Hope the info helps? Take care, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband was diagonised with a pititary tumor and we can not afford the medicine, I;m trying to find the phamaceutical company that makes this ...
2 answers • 16 May 2011
... make you sleepy? Or is it a sign the medicine is working and her eye is getting better?
1 answer • 26 Nov 2011
My sister-in-law lives in Argentina. She needs to take DIPIPERON 40mg/ml (PIPAMPERONE). In this moment, this medicine is not available in my country. ...
1 answer • 5 Feb 2012
I'm abit scared to take this medicine Especially I can barely keep medicine down. I usually throw up just trying to take medicine to get better.
1 answer • 17 Nov 2014